MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7133
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.Coronary angiography was performed in the catherization lab and it was noted that there was a plaque infiltration in the proximal and middle of left anterior descending artery without significant stenosis.Diagnostic imaging shows an occlusion in the proximal end, with obvious calcification, and another branch was found in the occlusion, and plaques were found in the proximal end of the branch.There was no stenosis observed in the proximal left circumflex artery, while plaque infiltration in the middle with about 20-30% stenosis.A 1.50mm x 15mm emerge balloon catheter was advanced for dilation.However, during inflation at 10 atmospheres for 5 seconds, the calcification punctured the balloon.The procedure was completed with another of same device.There were no patient complications nor injuries reported and the patient's status was stable.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12105119
Report Number2134265-2021-08466
Device Sequence Number4601240
Product Code LOX
UDI-Device Identifier08714729806189
UDI-Public08714729806189
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2023
Device Model Number7133
Device Catalogue Number7133
Device Lot Number0025493722
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight85